# SDR ASAA2016060316933

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,482 hours, 6,314 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 8625
- Condition: Failed
- Location: Temperature
- Part time: 36,636 hours, 11,925 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL, EXTINGUISHED WITH RESET.  ACFT GROUNDED. BITE OF RT PACK/ZONE TEMP CONTROLLER IAW FIM 21-62, TASK 801, SHOWED "THIS PACK TCV" AND VERIFY TEST CONFIRMED FAULT.  ACCOMPLISHED T/S FOR RT PACK TEMP CONTROL VALVE IAW FIM 21-62 TASK 831.  R & R AND TESTED V141 RT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801, AMM 21-51-10-400-801.  OPS NORMAL, NO LEAKS NOTED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  VERIFY TEST PASSED.
